Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Alfred Loewy
Title: Versicherungsmathematik
Additional book information 4th ed. Berlin, Julius Springer, 1924. 8vo. v+224 pp.

Review Information

Reviewer: J. W. Glover
Journal: Bull. Amer. Math. Soc. 32 (1926), 714-715
PII: S 0002-9904(1926)04308-1